# SDR DALA2020020701221

- Difficulty date: February 7, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 49,124 hours, 4,458 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7109, L/P 1479563) #3 SLAT FOUND DENT AS MARKED. CORRECTIVE ACTION: TRIMMED-OUT AND REPAIRED I.A.W DELTA PRI 584716-14 REV 0.
